Alert archive / Pennsylvania / Tornado Warnings in 2012

Tornado Warning 1, NWS Pittsburgh, PA

June 1, 2012Indiana County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 1, 2012, 5:12 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2012, 5:12 PM EDT (21:12 UTC)
Expired
Jun 1, 2012, 6:00 PM EDT
In force
48 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 101 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:25 PM EDTTSTM WND DMGLigonier, PAMULTIPLE TREES DOWN ON CHURCH STREET
Jun 1, 5:25 PM EDTTORNADOLigonier, PATORNADO REPORTED ON WILPEN ROAD
Jun 1, 5:28 PM EDTTORNADOLigonier, PAROTATING DEBRI... ROTATING TREES... TREES SNAPPED... ROOFS OFF OF STRUCTURES... STRUCTURAL DAMAGE FROM TORNADO ON ROUTE 711
Jun 1, 5:30 PM EDTTORNADOLigonier, PATORNADO TOUCHDOWN ON 3670 ROUTE 711
Jun 1, 5:34 PM EDTTSTM WND DMGLigonier, PATREES DOWN
Jun 1, 5:34 PM EDTTORNADOLigonier, PASTRUCTURAL DAMAGE POSSIBLY FROM TORNADO
Jun 1, 5:45 PM EDTTORNADO4 Nne Seward, PAEF0 BRIEF SECOND TOUCHDOWN OF LIGONIER TORNADO THAT SNAPPED NUMEROUS TREES OFF LONGSPUR LANE. CONFIRMED BY GROUND SURVEY FROM CERTIFED SPOTTER AND VIDEO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:28 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WFUS51 KPBZ 012112
TORPBZ
PAC063-129-012200-
/O.NEW.KPBZ.TO.W.0001.120601T2112Z-120601T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT FRI JUN 1 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
  EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 600 PM EDT

* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LIGONIER...
  MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  LIGONIER...           LAUREL MOUNTAIN STATE PARK...
  DERRY...              NEW FLORENCE...       ARMAGH...
  YELLOW CREEK STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER IN AN INTERIOR HALLWAY OR ROOM ON THE LOWEST
FLOOR. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY
AWAY FROM WINDOWS.

IF IN A MOBILE HOME OR VEHICLE...EVACUATE IT AND GET INSIDE A STURDY
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTHWEST PENNSYLVANIA.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 4050 7890 4025 7907 4014 7921 4025 7939
      4073 7890 4067 7882
TIME...MOT...LOC 2113Z 221DEG 35KT 4027 7922

$$


98
2 follow-up statements
754 
WWUS51 KPBZ 012129
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT FRI JUN 1 2012

PAC063-129-012200-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-120601T2200Z/
INDIANA PA-WESTMORELAND PA-
529 PM EDT FRI JUN 1 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
WESTMORELAND AND INDIANA COUNTIES...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR NEW FLORENCE...
MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   NEW
  FLORENCE...       ARMAGH...            
  YELLOW CREEK STATE PARK...

TREES HAVE BEEN REPORTED DOWN IN LIGIONIER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4050 7890 4026 7906 4024 7909 4036 7927
      4072 7889 4067 7882
TIME...MOT...LOC 2128Z 221DEG 37KT 4037 7910

$$
477 
WWUS51 KPBZ 012144
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT FRI JUN 1 2012

PAC129-012154-
/O.CAN.KPBZ.TO.W.0001.000000T0000Z-120601T2200Z/
WESTMORELAND PA-
544 PM EDT FRI JUN 1 2012

...THE TORNADO WARNING FOR WESTMORELAND COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF WESTMORELAND 
COUNTY...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4062 7885 4040 7896 4040 7897 4042 7902
      4041 7903 4048 7911 4068 7884 4067 7883
      4066 7883
TIME...MOT...LOC 2144Z 227DEG 36KT 4048 7894

$$

PAC063-012200-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-120601T2200Z/
INDIANA PA-
544 PM EDT FRI JUN 1 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR INDIANA
COUNTY...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ARMAGH...MOVING
NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ARMAGH...

IN LIGIONIER...THERE ARE REPORTS OF TREES DOWN AND POSSIBLE 
STRUCTURAL DAMAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 4062 7885 4040 7896 4040 7897 4042 7902
      4041 7903 4048 7911 4068 7884 4067 7883
      4066 7883
TIME...MOT...LOC 2144Z 227DEG 36KT 4048 7894

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 3:08 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 1, 3:08 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EDT FRI JUN 1 2012

.SYNOPSIS...
A COLD FRONT WILL PUSH THROUGH THE REGION BY LATER THIS EVENING.
IN ADVANCE OF THE FRONT, THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON..SOME STORMS COULD BE SEVERE WITH STRONG GUSTY WINDS AND
HAIL. THE LOW PRESSURE SYSTEM WILL THEN STALL THIS WEEKEND NORTH
OF THE GREAT LAKES, WHICH WILL KEEP COOL SHOWERY CONDITIONS ACROSS
THE UPPER OHIO VALLEY INTO MONDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
PREFRONTAL BAND OF SHOWERS AND THUNDERSTORMS WILL BE ASSOCIATED
WITH THE COLD FRONTAL PASSAGE THIS EVENING. HAVE INCLUDED THE
MENTION OF GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. THERE
IS A SLIGHT RISK OF TORNADOES IN THE MOUNTAINS SOUTH AND EAST OF
PITTSBURGH. WITH THE COLD FRONT PUSHING EAST OF THE RIDGES LATER
THIS EVENING SHOWERS AND ANY SEVERE THUNDERSTORM THREAT WILL END
FROM WEST TO EAST.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
A LOW PRESSURE CENTER WILL STALL OVER CENTRAL ONTARIO PROVINCE
SATURDAY NIGHT BEFORE SLOWLY EXITING EAST THROUGH NEW YORK STATE
LATE SUNDAY. THIS SCENARIO WILL CAUSE COOL SHOWERY CONDITIONS
ACROSS THE UPPER OHIO VALLEY THIS WEEKEND.

ACCORDINGLY, TEMPERATURES UNDER THIS PATTERN CAN BE 5 TO 10 DEGREES
BELOW NORMAL THROUGH THE WEEKEND, AS INDICATED BY BLEND OF GFS AND
NAM MOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
CONDITIONS WILL REMAIN UNSETTLED AS A CLOSED UPPER LOW SLOWLY SHIFTS
EASTWARD OFF THE NEW ENGLAND COAST. ISOLATED TO SCATTERED SHOWERS
WILL PERSIST FOR THE EACH DAY THROUGH FRIDAY. WHILE MOST OF THE
HOURS OF THE DAY WILL BE DRY...WITH THE HEATING OF THE DAY AND UPPER
LEVEL COLD POOLS PERSISTING SHOWERS WILL BE POSSIBLE IN THE LATE
AFTERNOON AND EVENING HOURS.

TEMPERATURES UNDER THE EXITING NORTHEASTERN CONUS TROF ARE FORECAST
ABOUT 5 DEGREES UNDER THE SEASONAL AVERAGES.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SURFACE LOW WILL TRACK NORTHWARD ACROSS THE GREAT LAKES THROUGH
TONIGHT. THIS SYSTEM WILL PUSH A COLD FRONT EASTWARD ACROSS THE
TERMINALS THROUGH EARLY TONIGHT. LINES OF SHOWERS AND SCATTERED
EMBEDDED THUNDERSTORMS WILL CROSS THE REGION AHEAD OF THE FRONT
THROUGH 00Z. BRIEF IFR RESTRICTIONS ARE LIKELY IN HEAVIER RAIN
WITH STORMS.

SCATTERED RAIN SHOWERS ARE STILL POSSIBLE BEHIND THE COLD FRONT THIS
EVENING...AND MVFR CEILINGS ARE FORECAST TO LINGER THROUGH SATURDAY
MORNING.

.OUTLOOK...SATURDAY AFTERNOON THROUGH WEDNESDAY...
A CLOSED UPPER LOW WILL MEANDER SLOWLY EASTWARD ACROSS THE GREAT
LAKES THROUGH THE WEEKEND AND OFF THE NEW ENGLAND COAST EARLY NEXT
WEEK. RESTRICTIONS ARE POSSIBLE IN SCATTERED SHOWERS THROUGH
TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 1, 1:40 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT FRI JUN 1 2012

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-WVZ001>004-012-021-022-021745-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-
140 PM EDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING. THE MAIN THREAT WILL BE DAMAGING WIND AND A CHANCE OF
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ073>076-WVZ023-041-021745-
GARRETT-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
PRESTON-TUCKER-
140 PM EDT FRI JUN 1 2012

...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WIND AND LARGE
HAIL WITH A CHANCE OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 1, 3:20 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
320 PM EDT FRI JUN 1 2012

OHZ050-059-PAZ020-021-029-031-WVZ001>004-012-021-022-012000-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-GREENE PA-HANCOCK WV-
JEFFERSON OH-MARION WV-MARSHALL WV-MONONGALIA WV-OHIO WV-
WASHINGTON PA-WETZEL WV-
320 PM EDT FRI JUN 1 2012

...A LINE OF GUSTY SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
BROOKE...EXTREME SOUTHEASTERN BELMONT...HANCOCK...
MARSHALL...NORTHWESTERN MARION...NORTHWESTERN
MONONGALIA...OHIO...SOUTHEASTERN JEFFERSON...SOUTHERN
BEAVER...WASHINGTON...WESTERN ALLEGHENY...WESTERN GREENE AND WETZEL
COUNTIES...

AT 316 PM EDT...A LINE OF GUSTY SHOWERS EXTENDED FROM WEIRTON SOUTH
TO MOUNDSVILLE...MOVING EAST NORTHEAST INTO SOUTHWESTERN
PENNSYLVANIA AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. BRIEF HEAVY
RAIN COULD POND WATER ON ROADS AND COULD QUICKLY FILL DITCHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WINDSOR HEIGHTS...    WHEELING...           WEST LIBERTY...
  WELLSBURG...          WARWOOD...            VALLEY GROVE...
  TRIADELPHIA...        SHERRARD...           ROCKLICK...
  MOUNDSVILLE...        MCMECHEN...           LONE OAK...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-279 BETWEEN MILE MARKERS 6 AND 13.
I-470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3.
I-376 BETWEEN MILE MARKERS 39 AND 66.
I-70 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 14.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 24.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 21 AND 49.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3949 8031 3960 8086 4061 8058 4070 8023
      4058 8001

98
Special weather statement, Jun 1, 4:01 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
401 PM EDT FRI JUN 1 2012

PAZ013-014-020-012030-
BEAVER PA-BUTLER PA-LAWRENCE PA-
401 PM EDT FRI JUN 1 2012

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT NORTHEASTERN BEAVER...
NORTHWESTERN BUTLER AND SOUTHEASTERN LAWRENCE COUNTIES...

AT 400 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS LOCATED 4 MILES
NORTH OF FOMBELL...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  ZELIENOPLE...         FOMBELL...            ELLWOOD CITY...
  MCCONNELLS MILL...    MORAINE STATE PARK... SLIPPERY ROCK...

THIS WILL IMPACT...

I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 84 AND 104.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4117 7997 4111 7981 4074 8014 4084 8034

98
Local storm report, Jun 1, 4:03 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HEAVY RAIN       MERCER                  41.23N  80.24W
06/01/2012  M1.00 INCH       MERCER             PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200491

RG
Local storm report, Jun 1, 4:12 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
412 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HEAVY RAIN       NEW CUMBERLAND          40.54N  81.30W
06/01/2012  M1.31 INCH       TUSCARAWAS         OH   UTILITY COMPANY

&&

EVENT NUMBER PBZ1200492

RG
Local storm report, Jun 1, 4:28 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HEAVY RAIN       STRATTON                40.52N  80.63W
06/01/2012  M1.31 INCH       JEFFERSON          OH   UTILITY COMPANY

            REPORT FROM NEW CUMBERLAND LOCK AND DAM

&&

EVENT NUMBER PBZ1200493

RG
Local storm report, Jun 1, 5:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HEAVY RAIN       FARMINGTON              39.51N  80.25W
06/01/2012  M1.00 INCH       MARION             WV   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200494

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:20 PM EDTSpecial Weather StatementPBZGreene, Washington40 min
Jun 1, 4:01 PM EDTSpecial Weather StatementPBZButler29 min
Jun 1, 5:45 PM EDTTornado WarningPBZIndiana, Jefferson26 min
Jun 1, 5:56 PM EDTSpecial Weather StatementPBZIndiana34 min

Nearby

Tornado Warnings in Pennsylvania, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.